Homomorphisms between different quantum toroidal and affine Yangian algebras

Mikhail Bershtein, Alexander Tsymbaliuk

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


This paper concerns the relation between the quantum toroidal algebras and the affine Yangians of sln, denoted by Uq1,q2,q3 (n) and Yh1,h2,h3 (n), respectively. Our motivation arises from the milestone work [11], where a similar relation between the quantum loop algebra Uq(Lg) and the Yangian Yh(g) has been established by constructing an isomorphism of C[[ħ]]-algebras Φ:Uˆexp⁡(ħ)(Lg)⟶∼Yˆħ(g) (with ˆ standing for the appropriate completions). These two completions model the behavior of the algebras in the formal neighborhood of h=0. The same construction can be applied to the toroidal setting with qi=exp⁡(ħi) for i=1,2,3 (see [11,22]). In the current paper, we are interested in the more general relation: q1mneh1/m,q2=eh2/m,q3mn −1eh3/m, where m,n≥1 and ωmn is an mn-th root of 1. Assuming ωmn m is a primitive n-th root of unity, we construct a homomorphism Φm,n ωmn between the completions of the formal versions of Uq1,q2,q3 (m) and Yh1/mn,h2/mn,h3/mn (mn).

Original languageEnglish
Pages (from-to)867-899
Number of pages33
JournalJournal of Pure and Applied Algebra
Issue number2
Publication statusPublished - Feb 2019


Dive into the research topics of 'Homomorphisms between different quantum toroidal and affine Yangian algebras'. Together they form a unique fingerprint.

Cite this